# SDR UIEA2022101401139

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N5237A
- Make and model: Boeing 737-8
- Aircraft serial: 32608
- Aircraft time: 48,848 hours, 24,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO BAFFLE STA 500F - 500G, RBL 24 DAMAGED (REPAIRED DAMAGED BAFFLE @STA. 500F - 500G, RBL 24 IN FWD. CARGO BAY PER ER#22-02327 REV. IR)
